# SDR DALA2021060203010

- Difficulty date: May 28, 2021
- Submitted: June 4, 2021
- Operation: Air carrier
- Aircraft: N921AT
- Make and model: Boeing 717-200
- Aircraft serial: 55082
- Aircraft time: 50,042 hours, 34,951 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Cam
- Condition: Out Of Adjust
- Location: Tailcone Release
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE TAILCONE RELEASE CAM IS OUT OF ADJUSTMENT. THIS COULD PREVENT PROPER OPERATION OF THE ESCAPE PATH AND IT IS NOT IN COMPLIANCE WITH 14 CFR PART 121.703. NRC 102-0001:5352-2001/001 00303: ADJUSTED TAILCONE RELEASE MECHANISM CAM REF. B717 AMM 53 -52-03. (LP #1822703)
